# SDR ABXA20240325363

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 97,363 hours, 33,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON LANDING PTY TAIL STRIKE, TAILSKID EICAS MESSAGE, AIRSPEED DROPPED OFF AND ADDED THRUST, NO BOUNCED LANDING. ACCOMPLISHED TAIL STRIKE/SKID CONDITION INSPECTION IAW B767 AMM 05-51-32, FOLLOWING DAMAGE WERE FOUND, SKIN DENTED, CRACKED BETWEEN STA. 1395 AND 1746 STRINGER 36 LEFT & 36 RIGHT. FRAME DAMAGE AT STA.1605 AND 1702. TAIL SKID AND TAIL SKID ACTUATOR DAMAGED. STAB TRIM CABLE FOR RIGHT POSITION TRANSMITTER BROKEN.
